MAUDE Adverse Event Report: STRYKER INSTRUMENTS-FREIBURG LARYNGEAL ELECTRODE UNIV CABLE; SURGICAL NERVE STIMULATOR/LOCATOR

STRYKER INSTRUMENTS-FREIBURG LARYNGEAL ELECTRODE UNIV CABLE; SURGICAL NERVE STIMULATOR/LOCATOR
Model Number 5140-530-663
Medical Device Problem Code Failure to Sense (1559)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 04/12/2019
Type of Reportable Event Malfunction
Event or Problem Description
It was reported the device had a loss of signal during a surgical procedure at the user facility.This condition, in which the electrical circuit is incomplete, may result in the loss of nerve monitoring recording function, posing increased risk of transection of a nerve.The procedure was completed successfully.There was no clinically significant delay, no medical intervention, and no adverse consequences.
 
Additional Manufacturer Narrative
Follow-up report submitted to document device evaluation results.H3 other text : product not available.
 
Event or Problem Description

Brand Name
LARYNGEAL ELECTRODE UNIV CABLE
Common Device Name
SURGICAL NERVE STIMULATOR/LOCATOR
Manufacturer (Section D)
STRYKER INSTRUMENTS-FREIBURG
boetzingerstr. 41
freiburg D-791 11
DE  D-79111
MDR Report Key8601124
Report Number0001811755-2019-01651
Device Sequence Number14038385
Product Code ETN
UDI-Device Identifier07613327298109
UDI-Public07613327298109
Combination Product (Y/N)N
Initial Reporter StateMN
Initial Reporter CountryUS
PMA/510(K) Number
K091874
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 02/20/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number5140-530-663
Device Catalogue Number5140-530-663
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 04/12/2019
Supplement Date Received by Manufacturer02/19/2020
Initial Report FDA Received Date05/10/2019
Supplement Report FDA Received Date02/20/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1